# SDR MASA200601290

- Difficulty date: May 8, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,613 hours, 2,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6301 YYC - FLAPS FAULT STATUS.  MOC CLEARED SFECU1 INHIBITS W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
